# SDR ASOA201100675

- Difficulty date: March 28, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK GOUGED AT FS 453.00, RBL 9.0.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01 AND SRM 53-21-49-101-001-A01.  FOUND SEAT RAIL TO BE OUT OF LIMITS IAW 53-21-49-101-001-A01.   REPLACED SEAT TRACK IAW AMM 53-00-49-400-801.  RII FOUND TO BE SATISFACTORY.  (CLOSED)
